# SDR CALA2023030100577

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 75,000 hours, 30,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Aft Lt Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT ENTR. DOOR HAS SIGNS OF SURFACE CORROSION. REMOVED CORROSION ON DOOR SILL IAW SRM 51-74-00, FOUND OUT LIMIT WC: 50767 STA: ST ENG BFM S IAW SRM 53-41-14-283-002, REMOVED AND REPLACED DOOR SILL IAW S RM 51-41-11, APPLIED TREATMENT AND PRIMER IAW SRM 51-21-11/001, APPLIED TOP COAT PAINT IAW SRM 51-75-12/001. EMP: V935976 INSPECTIONS ACCOMPLISHED ON ST ENGINEERING NRC 50767
